# SDR 98ZZZM935

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3114G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC583
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810322682
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE FROM SJU TO BGI, THE AIRCRAFT EXPERIENCED COMPLETE HYDRAULIC FAILURE ON THE LEFT ENGINE.  BOTH HYDRAULIC LIGHTS ILLUMINATED AND THE HYDRAULIC GAUGE INDICATED ZERO PRESSURE.  AFTER ACCOMPLISHING EMERGENCY GEAR EXTENSION PROCEDURE, THE AIRCRAFT LANDED AT BGI WITH NO FLAPS, AND NO NWS.  MX FOUND A BROKEN HYDRAULIC LINE AND REPLACED IT WITH A TEMPORARY FLEX LINE.  OPERATIONAL CHECK AND LEAK CHECK WERE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE AND A MX ACTION REQUEST WAS INITIATED TO TRACK TIME FOR THE TEMPORARY FLEX LINE.  UPON RETURN TO THE MX BASE AT SJU, MX REPLACED THE FLEX LINE WITH A HARD LINE.  OPERATIONS CHECK AND LEAK CHECK WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
